Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

The Sustiva/Atripla Thread

<< < (27/30) > >>

Almost2late:
Hi everyone,

Still on Atripla and I never miss a dose. My cd4 is up to I think 184:D, but my VL still not undetectable yet, at about 600:P, I think thats what he said.. Wont know for sure till I get a hard copy for my records.. also the doc said geno & pheno test show no resistance (again).. Now I am happy to have my cd4 climb up, but I'm a little concerned that my VL didn't go to UD.. Why does it take so long to go down? Is Atripla weaker than other meds? The test was from May 6, I was expecting something in the low 100s to UD.. Is this normal? I'm sorry for being such a fucking whiner, but you guys are like my HIV guru's ... "Help me Obi Wan Kanobi you're my only hope."  :) Thanks




Matts:
I am sure that all members always read the AM News :). But I want to post this link again:

"Sustiva (Efavirenz) Linked to Doubled Risk of Suicidality"

http://www.poz.com/articles/Sustiva_suicide_761_25901.shtml

 All Sustiva/Atripla users, please watch carefully Your mood.

medic01:
Hi all, newbie here, I have a quick question, I was recently diagnosed July 31,2014. My VL was not bad, so my doctor put me on Atripla, I have to say Ive never experienced side effects from a drug before like this. I thought I would give it the recommended two weeks to see if they would go away but they haven't. I work at night, so I take my meds before going to bed in the morning, but when I awake I feel like im cracked out, and high for at least half the day. Is there another med out there that you could recommend that my doctor put me on that is not as bad as Atripla?

Jeff G:
Welcome to the forum . If you are not resistant to any meds then you have many choices to go to . Im sure others will be by to advise on what meds they are on . I went from Atripla to truvada and intelence and have not had a single bad thing to report, very happy with the change . 

sidd34:
HI everyone..
New to this forum and HIV! Enjoying the read...
I started my meds a month ago and did my first test this week. To my surprise my CD4 has sky rocketed from 660 to 1540 and VL dropped from 148000 to 1202 within a month. I am on Viraday and seem to be doing OK... but reading these posts looks like the side effects of Atripla (Viraday) dont reduce over time? I do get a fuzzy head and that "hangover" feeling...Also occasional restless/sleepless nights.. Saying that its only been a month since I have been on medication. Is it worth giving Viraday few more months to see if there are any changes in the side effects before asking my doc to change the meds?
Apologies if this sounds like a basic question but new to all this!

Thank you, S

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version